# SDR SWAA2022022117385

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL VAPOR BARRIER BRACKET LBL 45-55 P/N 276A9183-1 CRACKED IN TWO PLACES / LH WHEEL WELL UPPER BARRIER BRACKET LBL 45-55 PN 276A-9183-1 CRACKED IN 2 PLACES REMOVED AND REPLACED BRACKET IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG # 276A 9183 REV -
